# SDR DXTA2025011501947

- Difficulty date: January 12, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N767QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20533
- Aircraft time: 10,186 hours, 5,894 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN APU ON AND BLEEDS SELCTED IN APU, A STRONG DEICE SMELL WAS PRESENT IN THE CABIN. NO NOTICABLE SMELL ON ENGINE BLEEDS. CORRECTIVE ACTION: PERFORMED BORESCOPE OF APU INLET AND EXHAUST. OPS CHECK GOOD. NO DEFECTS NOTED. IAW SERVICE INFORMATION LETTER LS_CL300_01 R
